Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 783494, 8 pages
http://dx.doi.org/10.1155/2014/783494
Research Article

Bayesian Analysis for Dynamic Generalized Linear Latent Model with Application to Tree Survival Rate

1School of Mathematics & Computation Sciences, Anqing Normal University, Anqing 246011, China
2Department of Applied Mathematics, Nanjing Forestry University, Nanjing 210037, China

Received 8 January 2014; Revised 10 June 2014; Accepted 18 June 2014; Published 7 July 2014

Academic Editor: Jen-Tzung Chien

Copyright © 2014 Yu-sheng Cheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu-sheng Cheng, Mei-wen Ding, Ye-mao Xia, and Wen-fa Zhan, “Bayesian Analysis for Dynamic Generalized Linear Latent Model with Application to Tree Survival Rate,” Journal of Applied Mathematics, vol. 2014, Article ID 783494, 8 pages, 2014. https://doi.org/10.1155/2014/783494.